×

Found 27 Documents (Results 1–27)

100
MathJax

On the category of the set of uniform convergence for both Fourier series and Lagrange interpolation process. (English. Russian original) Zbl 0835.42004

Russ. Math. 37, No. 7, 44-45 (1993); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1993, No. 7 (374), 45-46 (1993).
Reviewer: I.Badea (Craiova)
MSC:  42A20 42A15 41A05
PDF BibTeX XML Cite

Functional characterization of the absolute, vector lattices of functions with the Baire property and of quasinormal functions and modules of particular continuous functions. (English. Russian original) Zbl 0547.46011

Trans. Mosc. Math. Soc. 1984, No. 1, 69-105 (1984); translation from Tr. Mosk. Mat. O.-va 45, 68-104 (1982).
Reviewer: M.G.Tkachenko
MSC:  46E05 54C40 54H12
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification